Peter McMullen Collection, 1967-1968

McMullen, Peter, 1955-

Details

3 items.
Arranged chronologically by year of publication then alphabetically by title within year.
The collection consists of off-prints and photocopies of articles and other published contributions in the field of mathematics.
P. McMullen -- (Mathematika 14 (1967): 142-150) -- -- P. McMullen and G.C. Shephard -- (Mathematika 15 (1968): [123]-138) -- -- by P. McMullen -- (Proceedings of the London Mathematical Society 18 (1968): [577]-596).
Peter McMullen, WWU faculty member, 1968-1969; BA, MA Trinity College, Cambridge.
Available at Special Collections, Wilson Library, Western Washington University, 516 High Street, Bellingham, WA 98225-9103, USA, phone 360-650-3193, email: speccoll@wwu.edu.
Some of the material in this Collection may be under copyright.

Related Resources

View this description in WorldCat: http://www.worldcat.org/oclc/55804571